Previous |  Up |  Next


weights; Orlicz spaces; $BMO$; fractional integral
In this work we give sufficient and necessary conditions for the boundedness of the fractional integral operator acting between weighted Orlicz spaces and suitable $BMO_{\phi}$ spaces, in the general setting of spaces of homogeneous type. This result generalizes those contained in [P1] and [P2] about the boundedness of the same operator acting between weighted $L^{p}$ and Lipschitz integral spaces on $\Bbb R^n$. We also give some properties of the classes of pairs of weights appearing in connection with this boundedness.
[BS] Bernardis A., Salinas O.: Two-weighted inequalities for certain maximal fractional operators on spaces of homogeneous type. Revista de la Unión Matemática Argentina 41 3 (1999). MR 1763261
[GGKK] Genebashvili I., Gogatishvili A., Kokilashvili V., Krbec M.: Weight Theory for Integral Transforms on Spaces of Homogeneous Type. Addison Wesley Longman Limited, Harlow, 1998. MR 1791462 | Zbl 0955.42001
[GV] Gatto A., Vagi S.: Fractional integrals on spaces of homogeneous type. Analysis and Partial Differential Equations, Lecture Notes in Pure and Appl. Math., Vol. 122, Marcel Dekker, New York, 1990, pp.171-216. MR 1044788 | Zbl 1002.42501
[HSV1] Harboure E., Salinas O., Viviani B.: Boundedness of the fractional integral on weighted Lebesgue spaces and Lipschitz spaces. Trans. Amer. Math. Soc. 349 1 (1997), 235-255. MR 1357395
[HSV2] Harboure E., Salinas O., Viviani B.: Relations between weighted Orlicz and $BMO(\phi)$ spaces through fractional integrals. Comment. Math. Univ. Carolinae 40 1 (1999), 53-69. MR 1715202
[KK] Kokilashvili V., Krbec M.: Weighted Inequalities in Lorentz and Orlicz Spaces. World Scientific, River Edge, NJ, 1991. MR 1156767 | Zbl 0751.46021
[MST] Macías R., Segovia C., Torrea J.: Singular integral operators with non-necessarily bounded kernels on spaces of homogeneous type. Adv. Math. 93 1 (1992). MR 1160842
[MT] Macías R., Torrea J.: $L^{2}$ and $L^p$ boundedness of singular integrals on non necessarily normalized spaces of homogeneous type. Cuadernos de Matemática y Mecánica, No. 1-88, PEMA-INTEC-GTM, Santa Fe, Argentina.
[MW] Muckenhoupt B., Wheeden R.: Weighted norm inequalities for the fractional integrals. Trans. Amer. Math. Soc. 192 261-274 (1974). MR 0340523
[P1] Pradolini G.: Two-weighted norm inequalities for the fractional integral operator between $L^p$ and Lipschitz spaces. Comment. Math. Prace Mat. 41 (2001), 147-169. MR 1876717
[P2] Pradolini G.: A class of pairs of weights related to the boundedness of the Fractional Integral Operator between $L^p$ and Lipschitz spaces. Comment. Math. Univ. Carolinae 42 (2001), 133-152. MR 1825378
[RR] Rao, M.M., Ren Z.D.: Theory of Orlicz Spaces. Marcel Dekker, New York, 1991. MR 1113700 | Zbl 0724.46032
[S] Sawyer E.: A characterization of two-weight norm inequalities related to the fractional and Poisson integrals. Trans. Amer. Math. Soc. 308 533-545 (1988). MR 0930072
Partner of
EuDML logo